# SDR CA981013010

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Clamp
- Part number: BACC10DU450
- Condition: Leaking
- Location: Nr 2 Engine
- Component: 10614261
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A, J

## Discrepancy

(CAN) NR 2 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED IN-FLIGHT.  POST-FLIGHT INSPECTION FOUND NR 2 ENGINE RIGHT HAND PRECOOLER CLAMPS LEAKING.  ALSO NR 3 ENGINE LEFT HAND 13TH STAGE CROSSOVER DUCT MANIFOLD GASKET LEAKING.
